# SDR AALA20011149A

- Difficulty date: May 22, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT WING FORWARD SPAR CORRODED AT LOWER CHORD 8 INCHES INBOARD OF DEFUEL VALVE BELOW NR 4 L/E FLAP ACT MOUNT.  CUT OUT DAMAGED MATERIAL AND INSTALLED DOUBLER PER ESO 11697.  (M)
